# SDR SWIA201437130

- Difficulty date: April 14, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 20,157 hours, 12,251 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT FRONT WALL IS INOPERATIVE.  CONNECTED LOOSE CONNECTOR P341 BEHIND G3 GALLEY.
